# SDR 99ZZZX1124

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D217A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 758300
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE WAS REMOVED FOR IN-FLIGHT SHUT DOWN DUE TO OIL LOSS AND GEARBOX FAILURE.  GEARBOX TOWERSHAFT BEARINGS HAD FAILED AND BEVEL GEAR MATERIAL LIBERATED THROUGH FRONT LOWER HOUSING.  FAILURE INVESTIGATION IS IN PROGRESS AT GEES DALLAS AND GE ARTEX.
